# SDR UALA2010021500573

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 77,162 hours, 12,459 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Line
- Condition: Leaking
- Location: Apu Bleed Air
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND NOTED LOUD NOISE COMING FROM APU AREA SUSPECT AIR LEAK AT PNEUMATICS BLEED VALVE.  SHUTOFF OFF APU BLEED NOISE STOPPED.  SECURED CLAMP FURTHER TROUBLESHOOTING FOUND POTABLE WATER PRESSURIZATION LINE BROKEN FROM APU PNEU DUCT BULK PIT LT AFT SIDE.  REMOVED APU BLEED DUCT SECTION IN AREA OF DAMAGED FITTING FOR REPAIR OR REPLACEMENT. (DUCT IS IN SHEETMETAL SHOP.)  REPAIRED DUCT. WELDED FITTING IN. REINSTALLED ORIGINAL APU BLEED DUCT AFTER REPAIR AND LEAK CHECK. NO LEAK PRESENT.
